# SDR AALA201702249002

- Difficulty date: February 23, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N128UW
- Make and model: Airbus A320-214
- Aircraft serial: 4242
- Aircraft time: 19,987 hours, 10,413 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: F10006003
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENY EXIT SIGN MISSING BY AFT LAVATORY.  REPLACED EMERGENCY EXIT SIGN LENS.
